# SDR AALA2020032649010

- Difficulty date: March 23, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 61,142 hours, 24,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT EMERGENCY LIGHT IN THE SIDEWALL LIGHT ENCLOSURE INOPERATIVE AT 14DEF. MAINTENANCE RELAMPED LIGHT AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-01.
